# SDR DALA1305540188

- Difficulty date: February 28, 2013
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N188DN
- Make and model: Boeing 767332
- Aircraft serial: 27583
- Aircraft time: 76,736 hours, 11,245 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 145T521376
- Condition: Corroded
- Location: Fs 966-1097
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF FLOOR PANELS AT CABIN SECTION 45, RBL 88.5 FS 710 TO FS 1098, SEAT TRACK FOUND CORRODED AT TEN LOCATIONS.  SEAT TRACK REPAIRED FROM FS 966 TO FS 1097, RBL 88.5 IAW SRM 53-00-52, REPAIR 3, FIG 201.
